MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø62 MULTI-HOLE; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø62 MULTI-HOLE; HIP ACETABULAR CUP
Catalog Number 01.32.162MH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 january 2024.Lot 186876: (b)(4) manufactured and released on 17-jan-2019.Expiration date: 2024-01-02.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery with a competitor at an unknown date.Subsequently, the patient was revised for an unknown reason and a medacta cup, head and liner were implanted on (b)(6) 2023.Presently, on (b)(6) 2023 the patient came in reporting pain due to a loose cup.The surgeon revised the medacta cup and liner with a competitor's product and revised the medacta head with another medacta head.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø62 MULTI-HOLE
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18474064
Report Number3005180920-2023-01083
Device Sequence Number6398415
Product Code LPH
UDI-Device Identifier07630030810985
UDI-Public07630030810985
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2024
Device Catalogue Number01.32.162MH
Device Lot Number186876
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite